# SDR CA960115011

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: C6TE105913
- Condition: Not To Spec
- Location: Elev Cont
- Component: Dhav, C6TE100115
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)NEW PARTS FROM NEW CAL AVIATION AND DE HAVILLAND DO NOT MEET DRAWING SPECIFICATIONS. INSIDE DIMENSION OF BRACKET P/N C6TE1020-1 SHOULD BE 1.13 TO 1.14 INCHES. NEW TORQUE TUBES HAVE BRACKETS MEASURING  1.098, 1.108, 1.118. FOUR MORE IN DE HAVILLAND  STORES NOT MEETING SPECIFICATIONS.
